Please use this identifier to cite or link to this item:
Title: К проблеме налогообложения экспортных операций
Authors: Суховерхова, Ж. В.
Issue Date: 2005
Citation: Суховерхова Ж. В. К проблеме налогообложения экспортных операций / Ж. В. Суховерхова // Вестник УГТУ–УПИ. Серия экономика и управление. — 2005. — № 6. — С. 42-51.
ISSN: 2071-5692
Origin: Вестник УГТУ–УПИ. Серия экономика и управление. — 2005. — № 6
Appears in Collections:Вестник УрФУ. Серия экономика и управление

Files in This Item:
File Description SizeFormat 
vestnik_2005_7_005.pdf662,17 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.